Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lens spaces obtainable by surgery on doubly primitive knots

Kazuhiro Ichihara and Toshio Saito

Algebraic & Geometric Topology 7 (2007) 1949–1962
Bibliography
1 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
2 S A Bleiler, R A Litherland, Lens spaces and Dehn surgery, Proc. Amer. Math. Soc. 107 (1989) 1127 MR984783
3 G E Bredon, J W Wood, Non-orientable surfaces in orientable 3–manifolds, Invent. Math. 7 (1969) 83 MR0246312
4 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
5 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
6 T Homma, M Ochiai, On relations of Heegaard diagrams and knots, Math. Sem. Notes Kobe Univ. 6 (1978) 383 MR512641
7 R Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)" (editor R Kirby), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
8 J M Montesinos, Surgery on links and double branched covers of $S^{3}$, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R. H. Fox)" (editor L P Neuwirth), Ann. of Math. Studies 84, Princeton Univ. Press (1975) 227 MR0380802
9 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
10 T Saito, The dual knots of doubly primitive knots, to appear in Osaka J. Math.
11 T Saito, Knots in lens spaces with the 3–sphere surgery, preprint
12 T Saito, Dehn surgery and $(1,1)$–knots in lens spaces, Topology Appl. 154 (2007) 1502 MR2310483
13 S C Wang, Cyclic surgery on knots, Proc. Amer. Math. Soc. 107 (1989) 1091 MR984820
14 Y Q Wu, Cyclic surgery and satellite knots, Topology Appl. 36 (1990) 205 MR1070700